MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 16MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 16MM; SCREW, FIXATION, BONE
Model Number 202.216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the surgeon performed a removal of hardware due to pain and irritation.The procedure was successfully completed.No further information is available.This report involves one 2.7mm locking screw slf-tpng with t8 stardrive recess 16mm.This is report 5 of 14 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event: only the event year is known.Additional device product codes: hrs, ktt complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM LOCKING SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 16MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15628449
Report Number8030965-2022-08373
Device Sequence Number6461442
Product Code HWC
UDI-Device Identifier10886982143990
UDI-Public10886982143990
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number202.216
Device Catalogue Number202.216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 LCKNG SCREW SLF-TPNG T8 SD REC 12; 2.7 LCKNG SCREW SLF-TPNG T8 SD REC 14; 2.7 LCKNG SCREW SLF-TPNG T8 SD REC 14; 2.7 LCKNG SCREW SLF-TPNG T8 SD REC 18; 2.7/3.5 LCP LAT DSTL FIB PL 4H/LFT/86; 2.7MM CORTEX SCREW SELF-TAPPING 28MM; 2.7MM CORTEX SCREW SELF-TAPPING 34MM; 2.7MM CORTEX SCREW SELF-TAPPING 45MM; 2.7MM CORTEX SCREW SELF-TAPPING 55MM; 3.5MM CORTEX SCREW SELF-TAPPING 14MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 18MM; LCP ONE-THIRD TUBULAR PL COLLAR 5 H/57
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale